I have been taken Vicodin 5/500 and 7/700 for more than two years now. I am sick and tired of going around looking for the medicine. One of the doctors that prescribes the medicine is actually being investigated by the DEA, therefore his prescriptions are not good any longer. I feel trap and want to stop depending on them, now that the pain is finally gone (Cervical Hernia). Yesterday I did not pick up my prescription, however, this morning I was completely out of commission. The level of energy was 0 and have gone to the bathroom several times. I read about the Thomas recipe. It sounds like everyone is going through the same thing. I am kind of scared and wonder if I should check my self out into a detox center. The idea is horrendous to say the least.
Can any of you let me know if I can do this on my own? In the solitude of my home......just go through the w/d. Today I have not eat, or do I have any desires of eating.
How long will I feel like this? To top it all off I am moving in a few days. (Sold my house). Should I wait to detox after....I need help.
How many pills were you taking? I took vicodin 10/350 6 per day for 6 years then started taking oxy for my runout time.
I was down to 40mgs a day when I went cold turkey. I tooks about a week for the chills and the s****. to stop. Then it's the body aches and negative thoughts you have to exercise, and drink lots of water as you go through this.
I would'nt put off getting clean for any reason. I always thought the pills gave me super energy. I find I get alot more done and better without them.
You can do this. Congrats on the decision to get clean. Keep posting. The wds will not be nearly as bad as you have imagined them in your head.
Its different for everyone. 2 years isn't too bad. how much everyday?
I found weaning down to 10mg a day and then quitting was the easiest. I did experience some withdrawl during the weaning but not as bad as cold turkey. When i quit completely, I was expecting the worst. And it wasn't really bad. The second or third nite i couldn't get to sleep. that was about it.
good luck- just remember the longer you wait, the more addicted you get
( 5 months clean and feeling great! )
Jack B it helps to know how many for how long at your worst... if you were like me, you have changed your brain's physiology and it take at least a month to feel better. If tapers never work for you, you may be a good candidate for suboxone.
i was taking 50-60mgs of hydro/oxy everyday for 4yrs..i use to take them for fun b4 i had shoulder surgey & never got addicted to after surgery..it took me 13days b4 i felt normal again..now i just take 3 pills for 3-4 times a month just 4 fun ,,,i kno its risky of gettn hooked again, but i suffered threw withdrawls & from that experience ill never get hooked again,,plus i know my liver cant handle the abuse any more,,u can get ur life back just hang in there...it feells good waking up & not worrying bout pills or feeling sik if i dont have any,,i got my life back but i still hve fun with them a few nights a month but i got the control not to abuse them this time
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.